# SDR DL72S953494

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 7 L/E SLAT WAS FOUND WITH NR 2 L/E RIB CRACKED IN LOWER AFT CORNER.  REPAIRED PER MM 57-54-0 FIG 814.
